Does anyone get shortness of breath while on sprycel, can someone help me.. thanks ralph?

Responses (1)

Anonymous

17 Jan 2013

Hello,

Stop taking dasatinib and call your doctor right away if you have any symptoms of pulmonary arterial hypertension (PAH), such as:

feeling tired or ***short of breath (even with mild exertion)***;
swelling in your feet or lower legs;
rapid weight gain;
blue-colored lips and skin; and
feeling light-headed or fainting.

http://www.drugs.com/sfx/sprycel-side-effects.html

Get well soon,

masso.-

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Chronic Myelogenous Leukemia (CML) - Anyone know of any causative evidence that military service in?

... viet nam in the 1960s ? My brother has had CML for several years and we feel it's due to exposure to something. He was in Vietnam so that ...

1 answer 12 Nov 2009

I am taking 100mg sprycel, for blastic cml since 4/1/ 2010. blood counts have returned to normal,no?

... side effects. having a marrow biopsy on aug 10. whats next? stc, or continue sprycel if results are encouraging?

1 answer 11 Jul 2010

Chronic Myelogenous Leukemia (CML) - This is dee145 and you can read my previous posts about my CML?

... and the anxiety I have. I just found out yesterday I am in full blown menopause so that adds to the mix now. What is caused from the Gleevec or ...

2 answers 14 Jun 2011

I have just started taking Sprycel, having been diagnosed this month with accelerated-phase cml. Has

... anyone else taken this drug in accelerated or early blast phase? I am scared but trying to cope

0 answers 24 Jan 2012

What are the effects of discontinuing Sprycel altogether?

How will my body and symptoms react to this step, as I want to stop taking this drug

1 answer 11 Jun 2014